RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 119–123 (Mi mz4565)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundary equations in nonstationary diffraction problems for elastic waves on three-dimensional cracks

I. Yu. Chudinovich

Kharkov State University

Full text: PDF file (461 kB)

English version:
Mathematical Notes, 1992, 51:4, 408–411

Bibliographic databases:

UDC: 517.968
Received: 20.09.1991

Citation: I. Yu. Chudinovich, “Boundary equations in nonstationary diffraction problems for elastic waves on three-dimensional cracks”, Mat. Zametki, 51:4 (1992), 119–123; Math. Notes, 51:4 (1992), 408–411

Citation in format AMSBIB
\Bibitem{Chu92}
\by I.~Yu.~Chudinovich
\paper Boundary equations in nonstationary diffraction problems for elastic waves on three-dimensional cracks
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 119--123
\mathnet{http://mi.mathnet.ru/mz4565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172476}
\zmath{https://zbmath.org/?q=an:0785.73030}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 408--411
\crossref{https://doi.org/10.1007/BF01250556}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600037}


Linking options:
  • http://mi.mathnet.ru/eng/mz4565
  • http://mi.mathnet.ru/eng/mz/v51/i4/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Lytova, I. Yu. Chudinovich, “Boundary Equations in Problems of Diffraction of Electromagnetic Waves with Impedance Boundary Condition”, Math. Notes, 73:1 (2003), 71–84  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020